# SDR USAA2014021200006

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 42,492 hours, 17,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2989
- Condition: Low Pressure
- Location: L1 Door
- Part time: 43,136 hours, 15,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY CYLINDER, ACCUMULATOR FOR THE L1 DOOR LOW 1400 PSI.  SERVICED L1 DOOR IAW TASK 32-10-00-614.
